# SDR GAIA01316OP

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE L1 EMERGENCY EXIT LIGHT WAS DIM.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
